中文   English

Song Yang

Lecturer

Homepage:

Tel:

Email: syangmath@tju.edu.cn

Research Interests
• Noncommutative Algebraic Geometry

• Algebraic Geometry

• Complex Geometry
Education
• 2005.09 -- 2009.06, B.S. in Mathematics, Southwest University of Science and Technology, Mianyang, China

•2009.09 -- 2012.06, M.Sc. in in Mathematics, Sichaun University, Chengdu, China

• 2013.09 -- 2016.06, Ph.D in Mathematics, Sichaun University, Chengdu, China
Publications
•The derived non-commutative Poisson bracket on Koszul Calabi-Yau algebras (with X. Chen, A. Eshmatov, F. Eshmatov), to appear in Journal of Noncommutative Geometry, arXiv:1504.02885v1.

• Tamed symplectic cones of compact Hermitian-symplectic manifolds (with Y. Chen), Ann. Glob. Anal. Geom., Volume 49 (2016) 361-368

• Batalin-Vilkovisky algebras and the noncommutative Poincare duality of Koszul Calabi-Yau algebras (with X. Chen, G. Zhou), J. Pure Appl. Algebra 220 (2016) 2500-2532.

• A note on the Rouquier dimensions of product varieties, J. Algebra Appl. 15 (2016) 1650065 (9 pages).

• Blow-ups of locally conformally balanced manifolds, Geom. Dedicata 174 (2015) 187-192.

• Blowing-up points on locally conformally balanced manifolds (with Z. Lian), C. R. Acad. Sci. Paris, Ser. I 352 (2014) 715-718.

• Locally conformal symplectic blow-ups (with X. Yang, G. Zhao) arXiv:1608.00484.

• On the blow-up of points on locally conformally symplectic manifolds (with Y. Chen), C. R. Acad. Sci. Paris, Ser. I 354 (2016) 411-414.

•On blow-ups and resolutions of Hermitian-symplectic and strongly Gauduchon   metrics,Arch. Math. 104 (2015) 441-450.
Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China